Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 270, NWS Tulsa, OK

May 7, 2008Cherokee County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2008, 9:00 AM CDT for Cherokee County, Delaware County, Mayes County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2008, 9:00 AM CDT (14:00 UTC)
Expired
May 7, 2008, 9:45 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 7:33 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1122 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 071400
SVRTSA
OKC021-041-097-071445-
/O.NEW.KTSA.SV.W.0270.080507T1400Z-080507T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 AM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 945 AM CDT

* AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR PEGGS...MOVING NORTHEAST AT
  30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROSE...
  LEACH...OAKS...TWIN OAKS...KANSAS AND COLCORD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3627 9467 3593 9508 3603 9522 3604 9520
      3606 9521 3643 9493
TIME...MOT...LOC 1400Z 222DEG 30KT 3607 9509

$$
3 follow-up statements
000 
WWUS54 KTSA 071419
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 AM CDT WED MAY 7 2008

OKC021-041-097-071445-
/O.CON.KTSA.SV.W.0270.000000T0000Z-080507T1445Z/
DELAWARE OK-CHEROKEE OK-MAYES OK-
919 AM CDT WED MAY 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN MAYES...NORTHEASTERN CHEROKEE AND SOUTHERN DELAWARE
COUNTIES...

AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LEACH...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEACH...OAKS...
TWIN OAKS...KANSAS AND COLCORD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3627 9468 3625 9469 3605 9494 3617 9513
      3622 9509 3623 9508 3624 9508 3643 9493
TIME...MOT...LOC 1419Z 219DEG 32KT 3619 9494

$$
000 
WWUS54 KTSA 071430
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 AM CDT WED MAY 7 2008

OKC021-097-071439-
/O.CAN.KTSA.SV.W.0270.000000T0000Z-080507T1445Z/
CHEROKEE OK-MAYES OK-
929 AM CDT WED MAY 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAYES AND NORTHEASTERN
CHEROKEE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.

LAT...LON 3628 9471 3627 9468 3625 9469 3617 9479
      3617 9501 3633 9501 3643 9493
TIME...MOT...LOC 1429Z 219DEG 32KT 3626 9487

$$

OKC041-071445-
/O.CON.KTSA.SV.W.0270.000000T0000Z-080507T1445Z/
DELAWARE OK-
929 AM CDT WED MAY 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHERN DELAWARE COUNTY...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR TWIN OAKS...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLCORD.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3628 9471 3627 9468 3625 9469 3617 9479
      3617 9501 3633 9501 3643 9493
TIME...MOT...LOC 1429Z 219DEG 32KT 3626 9487

$$
000 
WWUS54 KTSA 071440
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT WED MAY 7 2008

OKC041-071449-
/O.EXP.KTSA.SV.W.0270.000000T0000Z-080507T1445Z/
DELAWARE OK-
939 AM CDT WED MAY 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DELAWARE COUNTY
EXPIRES AT 945 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE ACROSS SOUTHERN 
DELAWARE COUNTY THROUGH 1030 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.

LAT...LON 3628 9471 3627 9468 3625 9469 3617 9479
      3617 9501 3633 9501 3643 9493
TIME...MOT...LOC 1439Z 219DEG 32KT 3633 9480

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:50 AM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, May 7, 3:50 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT WED MAY 7 2008

.DISCUSSION...
UPPER LOW CURRENTLY CROSSING INTO FAR WEST TEXAS LOOKS TO BE
MAKING ITS TURN NORTHEASTWARD...AND THE LATEST DATA IS IN GOOD
AGREEMENT ON THE EVENTUAL TRACK ACROSS OKLAHOMA AND INTO SOUTHERN
MISSOURI BY SUNRISE THURSDAY. OVERNIGHT MCS ACTIVITY ACROSS
SOUTHERN KANSAS HAS PLACED AN ILL DEFINED OUTFLOW BOUNDARY INTO
NORTHEAST OKLAHOMA...WHILE THE SYNOPTIC SCALE FRONTAL BOUNDARY
REMAINS FURTHER NORTH ACROSS CENTRAL KANSAS. FURTHER
WEST...CONVECTION CONTINUES TO BLOSSOM WITHIN STRONGLY DIFFLUENT
FLOW AHEAD OF UPPER LOW. THIS REGION OF STRONG FORCING WILL
INTERACT WITH PLUME OF HIGH MOISTURE TO EXPAND PRECIP ACROSS
NORTHEAST OKLAHOMA TODAY. THE FAVORED REGION OF HIGHEST RAINFALL
AMOUNTS NORTH OF THE UPPER LOW TRACK MAY PLACE THE HEAVIER AMOUNTS
JUST NORTH OF THE FORECAST AREA...HOWEVER THE PRESENCE OF THE
MESOSCALE BOUNDARIES CASTS ENOUGH UNCERTAINTY TO WARRANT A FLASH
FLOOD WATCH FOR NORTHERN BORDER COUNTIES.

THE SEVERE POTENTIAL TODAY CONTINUES TO LOOK HIGHEST FOR SOUTHERN
PORTIONS OF THE FORECAST AREA. STEEPENING LAPSE RATES WILL SUPPORT
MORE INTENSE UPDRAFTS WITH STORMS DEVELOPING ALONG SURGING DRYLINE
THIS AFTERNOON FROM SOUTHERN OKLAHOMA THROUGH CENTRAL TEXAS. THE
LARGELY BACKED WIND PROFILES SUGGEST A LIMITED WINDOW EXISTS FOR
DISCRETE STORMS BEFORE CELLULAR INTERACTIONS YIELD BROKEN LINE
SEGMENTS. HOWEVER THE MAGNITUDE OF BOTH THE SHALLOW AND DEEP
LAYERED SHEAR VECTORS WILL SUPPORT EMBEDDED SUPERCELLULAR
POTENTIAL WITH ALL FORMS OF SEVERE WEATHER POSSIBLE.

THE FRONTAL BOUNDARY IN WAKE OF THE UPPER LOW WILL MAKE LIMITED
SOUTHWARD PROGRESS ON THURSDAY...WITH MODELS IN BETTER AGREEMENT
ON A FAST MOVING SHORTWAVE TROUGH PASSING THE AREA THURSDAY NIGHT.
SMALL SCALE MCS IS EXPECTED TO DEVELOP WITHIN THE UPSLOPE FLOW
ALONG THE FRONT RANGE AND TRACK INTO...OR JUST NORTH OF...THE FORECAST
AREA THURSDAY NIGHT THROUGH FRIDAY MORNING.

A BRIEF DRY PERIOD BEFORE A STRONGER WAVE DRAWS THE FRONTAL
BOUNDARY NORTH FRIDAY NIGHT...AND PUSHES IT BACK SOUTHWARD
BY SATURDAY NIGHT. THIS TIMEFRAME WILL BE THE NEXT SHOT AT SHOWERS
AND THUNDERSTORMS...AND CURRENT LOW LEVEL MOISTURE FORECASTS YIELD
IMPRESSIVE INSTABILITY AHEAD OF THIS FRONTAL SURGE. HIGH PRESSURE
AND ASSOCIATED DRY WEATHER LOOK TO PREVAIL SUNDAY INTO
TUESDAY...WHEN THE NEXT SYSTEM IN THE ACTIVE PATTERN BEGINS TO
AFFECT THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  57  75  55 / 100  70  10  30
FSM   77  60  76  56 /  90  70  10  10
MLC   75  58  77  57 /  90  30  10  10
BVO   74  57  73  53 / 100  70  10  40
FYV   74  58  71  51 /  90  80  20  20
BYV   74  58  69  50 /  80  80  20  10
MKO   75  58  74  57 / 100  60  10  20
MIO   75  57  70  52 / 100  80  20  40
F10   74  56  76  57 /  90  50  10  20
HHW   77  61  80  59 /  80  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM WEDNESDAY TO 7 AM THURSDAY FOR
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058.

AR...NONE.
&&

SHORT TERM...17
LONG TERM....07
Hazardous weather outlook, May 7, 6:55 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT WED MAY 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
655 AM CDT WED MAY 7 2008

...NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A POTENT AREA OF LOW PRESSURE ALOFT WAS MOVING INTO WEST TEXAS
EARLY THIS MORNING. THIS LOW WILL MOVE NORTHEAST ACROSS OKLAHOMA
LATER TODAY.  AT THE SURFACE...LOW PRESSURE WILL MOVE INTO EASTERN
OKLAHOMA LATE TODAY WITH A DRY LINE TO ITS SOUTH SOUTHEAST. THE
LOW PRESSURE AND DRY LINE WILL MOVE NORTHEAST AND EAST OF THE
AREA BY LATE EVENING.

THUNDERSTORMS WERE ONGOING THIS MORNING ACROSS SOUTHWEST OKLAHOMA.
THESE THUNDERSTORMS WILL SPREAD NORTHEAST AND MAY IMPACT EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING.  ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRY LINE AND JUST TO
THE EAST OF THE SURFACE LOW PRESSURE THIS AFTERNOON.  DISCRETE
SUPERCELLS WILL BE POSSIBLE WITH THIS NEW DEVELOPMENT.  HOWEVER...THE
WIND FIELDS ALOFT WILL BE STRONGLY BACKED AND THIS WOULD SUPPORT THE
FORMATION OF A SQUALL LINE.  IF A SQUALL FORMS...SUPERCELLS MAY
STILL BE EMBEDDED WITHIN IT.  LARGE HAIL...DAMAGING WINDS AND
TORNADOES WILL BE POSSIBLE. THE MOST FAVORED AREA FOR SEVERE
THUNDERSTORMS AND TORNADOES WILL BE ACROSS SOUTHEAST OKLAHOMA OR TO
THE SOUTHEAST OF THE UPPER LOW TRACK.

IN ADDITONAL TO THE SEVERE THUNDERSTORM RISK...THERE WILL BE A
RISK OF FLASH FLOODING.  THE MOST LIKELY AREA FOR THIS WILL BE
TO THE NORTH OF THE UPPER LOW OR ACROSS NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED...ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM
WILL REMAIN IN THE AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS
IN THE FORECAST.  THE BEST CHANCE FOR SEVERE WEATHER WILL BE
LATE SATURDAY OR SATURDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 6:15 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 AM CDT WED MAY 7 2008

OKZ061-062-071200-
MAYES OK-ROGERS OK-
615 AM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     ROGERS AND NORTHWESTERN MAYES

AT 615 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF CLAREMORE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...
FOYIL...BUSHYHEAD...CHELSEA...ADAIR AND PENSACOLA.

SMALL HAIL BRIEF GUSTY WINDS AND BRIEF HEAVY RAINFALL CAN BE
EXPECTED WITH THIS STORM.

LAT...LON 3655 9533 3652 9531 3652 9508 3652 9501
      3616 9556 3636 9574 3659 9564
TIME...MOT...LOC 1115Z 229DEG 24KT 3632 9564
Local storm report, May 7, 7:15 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
715 AM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     HAIL             STRANG                  36.41N 95.13W
05/07/2008  E1.75 INCH       MAYES              OK   PUBLIC

            NICKEL TO GOLF BALL SIZE HAIL

&&

DMJ
Special weather statement, May 7, 8:55 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT WED MAY 7 2008

OKZ062-063-068-071500-
CHEROKEE OK-DELAWARE OK-MAYES OK-
855 AM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND SOUTHEASTERN MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 855 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF LOST CITY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...OAKS...LEACH...TWIN
OAKS...KANSAS...COLCORD...ZENA...HULBERT...LOST CITY...PEGGS AND
ROSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3633 9459 3590 9513 3600 9524 3602 9522
      3603 9523 3604 9520 3606 9521 3654 9485
TIME...MOT...LOC 1355Z 221DEG 31KT 3604 9513

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:02 AM CDTRiver Flood WarningTSAOttawa5 days
May 7, 3:22 AM CDTFlash Flood WatchTSACraig, Delaware, Mayes, Nowata, Ottawa, Washington24 hr
May 7, 6:15 AM CDTSpecial Weather StatementTSARogers45 min
May 7, 6:42 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers63 min
May 7, 6:50 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee25 min
May 7, 7:07 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes53 min
May 7, 7:12 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee48 min
May 7, 7:49 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner56 min
May 7, 8:18 AM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okmulgee, Osage, Pawnee and 3 more33 days
May 7, 8:55 AM CDTSpecial Weather StatementTSADelaware65 min
May 7, 9:17 AM CDTSpecial Weather StatementTSAMuskogee43 min
May 7, 9:30 AM CDTRiver Flood WarningTSAOttawa58 hr
May 7, 9:44 AM CDTSpecial Weather StatementTSACherokee31 min
May 7, 10:24 AM CDTSpecial Weather StatementTSACreek36 min
May 7, 11:18 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee42 min
May 7, 11:19 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Haskell, Latimer, McIntosh, Muskogee and 8 more33 days
May 7, 12:22 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Creek, Delaware, Mayes, Muskogee and 7 more37 days
May 7, 12:48 PM CDTAreal Flood AdvisoryTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Osage and 3 more37 days
May 7, 1:14 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 3 more37 days
May 7, 2:05 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers6 hr
May 7, 2:42 PM CDTRiver Flood WarningTSANowata18 hr
May 7, 4:29 PM CDTSpecial Weather StatementTSACreek, Okfuskee61 min
May 7, 5:31 PM CDTSpecial Weather StatementTSACreek59 min
May 7, 5:48 PM CDTSpecial Weather StatementTSAOkfuskee27 min
May 7, 6:14 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee46 min
May 7, 6:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha43 min
May 7, 6:23 PM CDTSevere Thunderstorm WarningTSACreek67 min
May 7, 6:41 PM CDTTornado WarningTSACreek, Okmulgee64 min
May 7, 6:42 PM CDTFlash Flood WarningTSACreek, Okfuskee5 hr
May 7, 6:54 PM CDTFlash Flood WarningTSAOsage, Pawnee6 hr
May 7, 6:56 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 5 more64 min
May 7, 6:57 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more63 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.